Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Missed periods, took tablets, got to know later that I was pregnant. Will that have an adverse effect on the baby?

hello. I am Namrata. My last period date was 10 Jul 2012. I got married on 22 Jul2012. After one month I didnt got my period. I dont ulter sound. but there was no pregnancy. After I went to doctor with my reports, she gave me a medicine for 5 days ( I dont rememeber the name) I took 2 tablet in a day , but still I didnt got my period. I got pregnant after that and I was not aware of. I went to same doctor, she told me to have Orval G for 20 days and then you will get the periods. I started taking this medicine on 27 sep 2012 till 16 oct 2012, but still I didnt got my periods. I went to another doctor and she is my family doctor on 20 oct, she done pregnancy test and then I got to know that I m pregnent. I done ultra sound on 20 oct and the report says that i am 8 weeks and 4 days pregnent. I just wanted to know that I have taken orval G for 20 days , does it effect on my baby? The report says that baby heart beat is nornal and the position is also okay rightnow. What can I do . What is the side effect of this orval G ... please advice ...? HELP
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Usually oral contraceptive pills should not be used while being pregnant.
But there are well controlled studies over this.
As you used the pills for limited period there may not be much effect on the baby.
As baby is normal at present no need to worry.
But regular antenatal checkups and ultrasound examinations are needed.
TIFFA scan is needed at around 20 weeks of pregnancy to rule out anomalies.
Take care.
Answered: Thu, 12 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor